Myasthenia Gravis News Forums Forums Healthcare and Treatments Vyvgart taken over 8 weeks not 4?

  • Vyvgart taken over 8 weeks not 4?

    Posted by John on May 11, 2024 at 11:50 am

    Im not sure where I saw this, but I definitely remember reading that trials have begun whereby it actually showed a slight improvement amongst patients, not to mention one could plan better. So instead of weekly, once every two weeks. If this was on this forum somewhere, I can’t find it, or not looking properly, so perhaps someone could actually forward a link, unless I dreamt this?🧐Thx.

    John replied 2 days, 7 hours ago 2 Members · 3 Replies
  • 3 Replies
  • John

    Member
    May 13, 2024 at 9:34 am

    Found it……………..so many times the company told me we have to take it every week, for four weeks then rest for 4-5 weeks then again…

    I don’t think so, it’s all about the money isn’t it with big pharma. So today my nurse who has been doing this for many years basically admits to me (and I now must have had about 10–12 treatments all told, plus hytrulo that caused my IGG levels to go off the chart) that I will not see any major improvements going forward, what this does now is just keep my ailments in check??? Hmm. Time I think to try something else? Particularly to improve my exhaustion.

    I’m just so tired first thing in the morning and even with my bipab machine and 6-8 hours of sleep, really struggling with this(albeit apneas supposedly way down) I wake up exhausted and find myself snoring whilst awake, called daytime apneas..anyone else have this? Crazy!!!

    • TheresaG

      Member
      May 15, 2024 at 2:51 pm

      I’ve been on vyvgart 2 years, the traditional dosing, 4 weeks on, 3-4 off. I was having huge high lows. My neuro got me approved for 4 on 1 off, 4 on 1 off, etc.

      I’ve experienced extreme fatigue on both dosings. Of course I did before any treatment as well.

      I’m wondering if the lowered IGG causes more fatigue. ???

      I’m also now trying to reduce my 7 mg prednisone further, so of course the rebound causes fatigue,

      I’m so tired of being tired! I literally could sleep all day. This is jot who I was at all.

      If you discover any fatigue fighting thing, let me know please.

      • John

        Member
        May 15, 2024 at 3:42 pm

        Very interesting Theresa,

        Appreciate though some clarification pls as I copied what you said to my neurologist who is very good and await an answer. But a few points mentioned, I didn’t understand, mind you, I’m also so damn tired these days my brain isn’t functioning.

        1. 4 on 1 on/off …..can you be more specific please?

        2. “So of course the rebound causes fatigue” do you mean by reducing the preds it will cause further fatigue, as I have reduced also substantially but needed to, as vision was being impaired with the higher doses.

        3. How has Vyvgart helped you? I have been on and off it since March of last year….the first few sessions, tremendous improvement, but the last few can’t see any, apart from tired all the time, weak, no energy and have edema in the ankles which keeps me awake at night. Vyvgart Hytrulo was a disaster and thats when my IGG levels went down dramatically…..Had two 800mg days of 8 hours worth of IVIG infusion and felt so much better and blood results went to normal but now starting to go down again. Creatinine levels also very low recently and dont know why as this is a first.

        I hope you get better and we both find out what’s causing this tiredness but I think I want to stop vyvgart for a few months and find out for myself as I did when my bipap machine was causing air to work itself into my eyes, through the mask, drying them out and severely impacting the vision. Went to my eye guy who basically said you are fine! I was not amused as I could hardly read the eye chart. Took myself off the bipap machine and eye vision restored. Moral of the story, although we are all different, sometimes we have to take matters into our own hands.

        p.s. do you have difficulty going to actual sleep at night? Plus taking anything such as Ambien?

Log in to reply.